# SDR FDEA201204241547

- Difficulty date: April 24, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 62,155 hours, 14,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A571120280000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NDT IAW E6-5710-7-3324 A PT2 , CRACKS WERE FOUND AT HOLE NR 1 AND HOLE NR 2 OF FRAME 40 RT UPPER CORNER FITTING.
